Forgot your password?
By Parker, July 31, 2004 in Emotional and psychological effects of acne
What the heck Ill post this here. Last night I decided to have a glass of wine (what was I thinking) and I broke out in a sweat and my face and ears went bright red.
Its the middle of winter here and freezing outside and I had to take my shirt and my pants off to try and cool down. I also became quite tipsy which is rather embarrising after only one drink (needless to say my friends were amused by all of this)- in any case just refrain from the alcohol while on Accutane- ROFL
Yeah, remember if you drink too much on accutane you will do real damage to your liver.
Don't do that again! That's an order!
I can see you going on a binge once your treatment is all done.
ummmmm shit I just got wasted 5 nights this week.
Yeah, i just finished taking my 4th course of accutane, each course lasted 5 months and i drank heavily throughout, vodka, whiskey absinthe etc and i didnt really suffer any unusual side-affects. my liver probably took a beating though.
But i suppose a persons individual alcohol tolerance may be a factor.
is it ok to have 1 little tiny sip of wine??? or will even that still cause problems?
You can post now and register later. If you have an account, sign in now to post with your account.
× Pasted as rich text. Paste as plain text instead
Only 75 emoji are allowed.
× Your link has been automatically embedded. Display as a link instead
× Your previous content has been restored. Clear editor
× You cannot paste images directly. Upload or insert images from URL.